Probabilistic proofs of some relationships between the Bernoulli and Euler polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00931135
Contributor : Christophe Vignat <>
Submitted on : Tuesday, January 14, 2014 - 11:39:46 PM
Last modification on : Thursday, April 5, 2018 - 12:30:04 PM

Identifiers

  • HAL Id : hal-00931135, version 1

Collections

Citation

H.M. Srivastava, Christophe Vignat. Probabilistic proofs of some relationships between the Bernoulli and Euler polynomials. European Journal of Pure and Applied Mathematics, Mathematical Reviews, 2012, 5 (2), pp.97-107. ⟨hal-00931135⟩

Share

Metrics

Record views

382